# SDR COEA2011051605912

- Difficulty date: May 16, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 34,554 hours, 41,075 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S5337300021202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 101935 NR 100009 HEAVY CK COE / LEVEL 2 CORROSION:  RT CREASE BEAM INNER CHORD IS CORRODED FR 17-23 (LENGTH 2.5", WIDTH 1.0", DEPTH 0.10").  REMOVED CORROSION, REMOVED AND REPLACED INNER CHORD WITH OEM PART.
